# SDR PLGA970717A

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Malfunctioned
- Location: Autocoarsen Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MHT - FLT 4532 - AUTOCOARSEN LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED AUTOCOARSEN COMPUTER AND SYSTEM TESTED GOOD.  (X)
